# SDR CHQA200800197

- Difficulty date: October 13, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 22,056 hours, 17,481 cycles
- Engine: Allsn AE3007A
- Engine time: 16,329 hours, 14,134 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5808, STL TO CLE.  THE FLOOR EMERGENCY LIGHT STRIP BETWEEN ROWS 1 AND 2 FAILED TO ILLUMINATE DURING TEST.  MAINTENANCE FOUND THE WIRING ATTACHING THE FLOOR STRIP WAS BROKEN.  THE LIGHT STRIP WAS REPLACED.  AFTER THE LIGHT STRIP WAS REPLACED, IT WAS FOUND THAT THE NR 2 INVERTER WAS ALSO INOP.  THE INVERTER WAS REPLACED AND THE EMERGENCY LIGHTS FUNCTIONED NORMALLY.
